# SDR ABXA020284

- Difficulty date: October 2, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T2342
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING EDGE FLAP OUTBOARD HINGE FITTING ASSEMBLY BEARING BORE, HAD SURFACE CORROSION. THE CORROSION WAS FOUND ON THE SURFACE OF THE BORE, WHERE BEARING INSTALLS. REPAIRED AREA IAW REA B657-44910MR.
